I'm not panicking, but I wasn't sure where else to put this thread.
I have been on the pill (Junel) for about 4 years for irregular periods. Since going on the pill, my periods have been like clockwork. In the last year I've lost 65 lbs, and suddenly the other day I got a period at mid-cycle. At first I thought it was just spotting, as there wasn't even enough blood to color my urine pink in the toilet bowl, but it has turned into a full-fledged period. It started EXACLTY on the middle of my pack of bc pills. I'm not in any pain or distress, it's just like any other period I've had since going on the pill.
Could this be because of my weight loss? I wouldn't consider my weight loss 'extreme' in any way, but could this just be my hormones adjusting to the new, slimmer me?
I've continued to take my birth control pills for the month, and I finish in a week. I'm really unsure as to whether I should be concerned or not. I plan on just waiting a month to see if it gets itself back to normal. I have a GP appointment on December 18th, and am due for my yearly Gyno exam in January.
I guess my real question is how I should handle taking my pills. Should I just continue on as I have been, or stop now and restart a new pack when this period is over?
240 - New pair of jeans DONE 6/23/12
230 - New workout clothes
220 - New Kindle Music DONE 12/21/12
210 - New Weights DONE 11/29/12
199.9 - ONEderland is its own reward!!! DONE 02/15/13
190 - Get favorite jean skirt taken in so I can wear it. DONE 05/09/13
180 - Order my corset for the Ren Faire!
170 - Sexy red dress
160- NEW LIFE!
| current weight: 188.5